Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 118, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 9, 2015, 3:10 PM EDT for 6 counties in Georgia. It was in force for 50 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2015, 3:10 PM EDT (19:10 UTC)
- Expired
- Jun 9, 2015, 4:00 PM EDT
- In force
- 50 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clayton County, GA, DeKalb County, GA, Fulton County, GA, Gwinnett County, GA, Henry County, GA, Rockdale County, GA
The radar
The Atlanta radar (KFFC), 60 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 3:18 PM EDT | TSTM WND DMG | Cabbage Town, GA | TREE DOWN ALONG INTERSTATE 20 NEAR GLENWOOD ROAD |
| Jun 9, 3:29 PM EDT | TSTM WND DMG | 1 Se Buckhead, GA | TREE DOWN ON A CAR IN BUCKHEAD |
| Jun 9, 3:50 PM EDT | HAIL 0.88 | 1 Nnw University Estate, GA | LEAVES SHREDDED DUE TO PENNY TO NICKEL-SIZED HAIL...ABOUT A MILE NORTH OF MORROW. LASTED APPROX. 8 MINUTES. WEB REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.2 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1411 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 861 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
718
WUUS52 KFFC 091910
SVRFFC
GAC063-089-121-135-151-247-092000-
/O.NEW.KFFC.SV.W.0118.150609T1910Z-150609T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
310 PM EDT TUE JUN 9 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL GWINNETT COUNTY IN NORTH CENTRAL GEORGIA...
ROCKDALE COUNTY IN NORTH CENTRAL GEORGIA...
DEKALB COUNTY IN NORTH CENTRAL GEORGIA...
NORTHERN CLAYTON COUNTY IN NORTH CENTRAL GEORGIA...
SOUTH CENTRAL FULTON COUNTY IN NORTH CENTRAL GEORGIA...
NORTHWESTERN HENRY COUNTY IN NORTH CENTRAL GEORGIA...
* UNTIL 400 PM EDT
* AT 310 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GRANT
PARK-ZOO ATLANTA...OR OVER ATLANTA...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ATLANTA...DECATUR...CONYERS...EAST POINT...STOCKBRIDGE...FOREST
PARK...COLLEGE PARK...CLARKSTON...MORROW...HAPEVILLE...STONE
MOUNTAIN...AVONDALE ESTATES...LAKE CITY...LITHONIA...PINE LAKE...
NORTH DECATUR...CANDLER-MCAFEE...GEORGIA INTERNATIONAL HORSE
PARK...NORTH DRUID HILLS AND MIDTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3384 8436 3381 8398 3379 8398 3375 8392
3372 8392 3371 8391 3371 8393 3369 8392
3364 8394 3361 8397 3353 8417 3368 8459
TIME...MOT...LOC 1910Z 283DEG 19KT 3375 8436
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
500
WWUS52 KFFC 091934
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
334 PM EDT TUE JUN 9 2015
GAC121-091943-
/O.CAN.KFFC.SV.W.0118.000000T0000Z-150609T2000Z/
FULTON GA-
334 PM EDT TUE JUN 9 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL FULTON COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3384 8435 3381 8398 3379 8398 3375 8392
3371 8391 3371 8393 3369 8392 3364 8394
3361 8397 3353 8417 3359 8435
TIME...MOT...LOC 1933Z 283DEG 19KT 3372 8421
$$
GAC063-089-135-151-247-092000-
/O.CON.KFFC.SV.W.0118.000000T0000Z-150609T2000Z/
GWINNETT GA-ROCKDALE GA-DEKALB GA-CLAYTON GA-HENRY GA-
334 PM EDT TUE JUN 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTH CENTRAL GWINNETT...ROCKDALE...DEKALB...NORTHEASTERN CLAYTON
AND NORTHWESTERN HENRY COUNTIES...
AT 333 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
CANDLER-MCAFEE...OR NEAR DECATUR...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ATLANTA...DECATUR...CONYERS...STOCKBRIDGE...FOREST PARK...
CLARKSTON...MORROW...STONE MOUNTAIN...AVONDALE ESTATES...LAKE CITY...
LITHONIA...PINE LAKE...DRUID HILLS...NORTH DECATUR...
CANDLER-MCAFEE...BELVEDERE PARK...GEORGIA INTERNATIONAL HORSE PARK...
LAKEVIEW ESTATES...NORTH DRUID HILLS AND NORTH ATLANTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3384 8435 3381 8398 3379 8398 3375 8392
3371 8391 3371 8393 3369 8392 3364 8394
3361 8397 3353 8417 3359 8435
TIME...MOT...LOC 1933Z 283DEG 19KT 3372 8421
HAIL...1.00IN
WIND...60MPH
$$240
WWUS52 KFFC 091945
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
345 PM EDT TUE JUN 9 2015
GAC063-089-135-151-247-092000-
/O.CON.KFFC.SV.W.0118.000000T0000Z-150609T2000Z/
GWINNETT GA-ROCKDALE GA-DEKALB GA-CLAYTON GA-HENRY GA-
345 PM EDT TUE JUN 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTH CENTRAL GWINNETT...ROCKDALE...DEKALB...NORTHEASTERN CLAYTON
AND NORTHWESTERN HENRY COUNTIES...
AT 344 PM EDT...A CLUSTER OF SEVERAL SEVERE THUNDERSTORMS WERE LOCATED
OVER LITHONIA...OR 7 MILES WEST OF CONYERS...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DECATUR...CONYERS...STOCKBRIDGE...FOREST PARK...CLARKSTON...MORROW...
STONE MOUNTAIN...AVONDALE ESTATES...LAKE CITY...LITHONIA...PINE
LAKE...CANDLER-MCAFEE...BELVEDERE PARK...GEORGIA INTERNATIONAL HORSE
PARK...LAKEVIEW ESTATES...SNAPFINGER...ARABIA MOUNTAIN...BELMONT...
PANOLA MOUNTAIN STATE PARK AND RICHARDSON PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3381 8398 3379 8398 3375 8392 3371 8391
3371 8393 3369 8392 3364 8394 3361 8397
3353 8417 3359 8435 3375 8432 3383 8421
TIME...MOT...LOC 1944Z 283DEG 19KT 3371 8414
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 10:11 AM EDT, 4 hours 59 minutes earlier.
Area forecast discussion, Jun 9, 10:11 AM EDT, 4 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1011 AM EDT TUE JUN 9 2015 .UPDATE... FORECAST REMAINS LARGELY ON TRACK. EXPECTING SHOWERS AND THUNDERSTORMS TO REDEVELOP THIS AFTERNOON WITH HIGHEST COVERAGE ACROSS CENTRAL GEORGIA. && .PREV DISCUSSION... /ISSUED 730 AM EDT TUE JUN 9 2015/ SHORT TERM /TODAY THROUGH WEDNESDAY/... SCATTERED CONVECTION ONGOING ACROSS NORTH GEORGIA ASSOCIATED WITH THE SHORT WAVE SWEEPING THROUGH THE OHIO/TENNESSEE VALLEYS EARLY THIS MORNING. COVERAGE AND INTENSITY HAS DECREASED AS EXPECTED WITH THE DECREASE IN INSTABILITY...HOWEVER MODERATE UPPER-LEVEL SUPPORT HAS KEPT ISOLATED STRONGER STORMS GOING. THIS FOCUS SHIFTS SOUTH THROUGH THE MORNING INTO CENTRAL GEORGIA BY THIS AFTERNOON. UPPER SUPPORT WEAKENS THROUGH THIS PERIOD AS THE MAIN SHORT WAVE SWEEPS EAST INTO THE MID-ATLANTIC COASTAL REGION AND THE NORTHEASTERN U.S. CANNOT RULE OUT LINGERING ISOLATED TO SCATTERED CONVECTION ACROSS THE NORTH INTO THE AFTERNOON AS THE ASSOCIATED SURFACE FRONT ONLY SLOWLY SPREADS A SLIGHTLY DRIER AND MORE STABLE AIRMASS INTO NORTH GEORGIA. THREAT OF SEVERE THUNDERSTORMS REMAINS MARGINAL AT BEST AS BETTER UPPER DYNAMICS SHIFT AWAY FROM THE REGION AND INSTABILITY REMAINS ONLY MODERATE. CONVECTION WANES THROUGH THE EVENING WITH BETTER CHANCES REMAINING ACROSS CENTRAL GEORGIA WHERE THE WEAK FRONTAL BOUNDARY SETTLES AND STALLS. FOR WEDNESDAY...BETTER CHANCES FOR THUNDER REMAIN ACROSS CENTRAL GEORGIA IN THE VICINITY OF THE STALLED AND WEAKENING FRONTAL BOUNDARY...BUT WEAK TROUGHING ALOFT AND MARGINAL TO MODERATE MOISTURE AND INSTABILITY KEEP AT LEAST ISOLATED CONVECTION IN THE FORECAST ACROSS THE NORTH. 20 LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... NO MAJOR CHANGES WERE NOTED IN THE OVERALL PATTERN THROUGH THE EXTENDED... AS MODELS CONTINUE TO SHOW GOOD AGREEMENT WITH AN ONGOING ACTIVE WEATHER PATTERN EXPECTED FOR THURSDAY AND INTO FRIDAY. THEN HIGH PRESSURE BUILDS IN FROM THE EAST AND WARRANTS REDUCED OVER THE WEEKEND AND FIRST OF NEXT WEEK. THEREFORE... STILL LOOKING AT ABOVE NORMAL POPS THROUGH END WEEK... THEN ONLY A SLIGHT CHANCE OF MAINLY AFTERNOON AND EVENING CONVECTION OVER THE WEEKEND AND ON MONDAY... EXCEPT MAYBE SLIGHTLY HIGHER CHANCES IN THE NORTH GEORGIA MOUNTAINS DUE TO OROGRAPHIC LIFT. A WEAK WIND SHEARED ENVIRONMENT CONTINUES TO SUGGEST MAINLY UNORGANIZED DIURNALLY DRIVEN CONVECTION EACH DAY... WITH MOST STORMS REMAINING BELOW SEVERE LIMITS. HOWEVER... STILL CANNOT RULE OUT AN ISOLATED SEVERE STORM AS A WARM SOUTHWEST FLOW ON THURSDAY... THEN INCREASING HIGH PRESSURE INFLUENCE FRIDAY THROUGH MONDAY ALL HELP PUSH DAYTIME HIGHS INTO THE UPPER 80S AND 90S... RESULTING IN AT LEAST 2000-2500 J/KG OF MUCAPE EACH DAY. ALL INTEREST WITH OUTDOOR PLANS... ESPECIALLY THIS WEEKEND... ARE ENCOURAGED TO CLOSELY MONITOR THE RADAR BEFORE VENTURING OUTDOORS DESPITE THE LOW RAIN CHANCES. 39 AVIATION... 12Z UPDATE... SCATTERED TO NUMEROUS SHOWERS WITH SCATTERED THUNDERSTORMS EXPECTED ACROSS NORTH GEORGIA THROUGH 16Z. SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA AFTER 16Z WITH THE FOCUS SHIFTING MORE INTO CENTRAL GEORGIA AFTER 18Z. MAINLY VFR CONDITIONS ARE EXPECTED OUTSIDE OF CONVECTION THROUGH THE PERIOD. SOUTHWEST TO WEST WINDS 3-6KT THROUGH 14Z...INCREASING TO 6- 10KT AFTER 14Z. WINDS WILL BE VARIABLE IN DIRECTION WITH GUSTS 25KT OR HIGHER IN THE VICINITY OF CONVECTION. //ATL CONFIDENCE...12Z UPDATE... MEDIUM TO HIGH. 20 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 86 68 89 69 / 60 30 30 30 ATLANTA 85 70 87 72 / 50 30 40 30 BLAIRSVILLE 84 64 86 64 / 60 20 20 20 CARTERSVILLE 86 67 88 68 / 50 30 30 20 COLUMBUS 86 70 90 71 / 50 40 50 30 GAINESVILLE 85 69 87 69 / 60 30 20 20 MACON 86 69 90 69 / 50 40 40 40 ROME 86 68 88 69 / 50 20 30 20 PEACHTREE CITY 85 67 88 69 / 50 30 50 30 VIDALIA 89 72 91 71 / 50 40 50 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...RW
Hazardous weather outlook, Jun 9, 12:29 PM EDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1229 PM EDT TUE JUN 9 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101630- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1229 PM EDT TUE JUN 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...SCATTERED THUNDERSTORMS POSSIBLE ACROSS PARTS OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. WEATHER HAZARDS EXPECTED... BRIEF WIND GUSTS TO 40 MPH...LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING ARE POSSIBLE WITH THE STRONGEST STORMS. DISCUSSION... A WEAK COLD FRONT WILL PUSH INTO NORTH GEORGIA SOMETIME THIS AFTERNOON...THEN GRADUALLY SAG INTO CENTRAL GEORGIA. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD OF THE FRONT...WITH THE BETTER CHANCES ACROSS CENTRAL GEORGIA THIS AFTERNOON. ALTHOUGH SEVERE STORMS ARE NOT EXPECTED AT THIS TIME... A FEW STORMS COULD BECOME STRONG. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA WEDNESDAY THROUGH FRIDAY. THEN HIGH PRESSURE BUILDS OVER THE STATE AND HELP HOLD CONVECTION TO MAINLY ISOLATED IN COVERAGE OVER THE WEEKEND AND INTO MONDAY. AN ISOLATED STRONG TO SEVERE STORM CANNOT BE RULED OUT DURING MAX DAYTIME HEATING EACH DAY... WITH THE MAIN THREATS BEING DAMAGING WIND...LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 9, 1:57 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
157 PM EDT TUE JUN 9 2015
GAZ078-079-091845-
HARRIS GA-TALBOT GA-
157 PM EDT TUE JUN 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN HARRIS AND TALBOT COUNTIES UNTIL 245 PM EDT...
AT 156 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS EXTENDING FROM NEAR PINE
MOUNTAIN...OR NEAR HAMILTON...TO PLEASANT HILL...MOVING EAST AT 15
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS HARRIS AND TALBOT COUNTIES THROUGH 245 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
HAMILTON...TALBOTTON...MANCHESTER...PINE MOUNTAIN...WAVERLY HALL...
WOODLAND...PINE MOUNTAIN-CALLAWAY GARDENS...PRATTSBURG...
BALDWINVILLE...PLEASANT HILL...BAUGHVILLE...OLIVE BRANCH...PINE
MOUNTAIN VALLEY...PO BIDDY CROSSROADS...F.D. ROOSEVELT STATE PARK...
BIG LAZER CREEK WMA AND FLINT HILL.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3287 8497 3287 8475 3284 8470 3285 8457
3287 8451 3272 8432 3259 8453 3276 8500
TIME...MOT...LOC 1756Z 284DEG 14KT 3281 8487Special weather statement, Jun 9, 2:14 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
214 PM EDT TUE JUN 9 2015
GAZ091-102-103-091915-
WEBSTER GA-MARION GA-STEWART GA-
214 PM EDT TUE JUN 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL...40 MPH
WINDS...HEAVY DOWNPOUR RAIN...AND FREQUENT LIGHTNING IN
WEBSTER...MARION AND STEWART COUNTIES UNTIL 315 PM EDT...
AT 211 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS EXTENDING FROM NEAR BUENA VISTA TO
NEAR LAKEPOINT RESORT STATE PARK...AND MOVING SOUTHEAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS WELL
AS HEAVY RAINFALL AND MINOR FLOODING AS THEY MOVE ACROSS
WEBSTER...MARION AND STEWART COUNTIES THROUGH 315 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LUMPKIN...PRESTON...RICHLAND...WESTON...PUTNAM...SEMINOLE...OMAHA...
SANFORD...DOYLE...BROOKLYN...TROUTMAN...CHARLES...DRANEVILLE...CHURCH
HILL...LOUVALE...PROVIDENCE CANYON STATE PARK...WESTVILLE...
KIMBROUGH...CENTERPOINT AND LEVERETTS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND. LOW LYING AND POOR DRAINAGE AREAS
MAY HAVE MINOR FLOODING. MOTORISTS SHOULD REMEMBER TO TURN AROUND
DON'T DROWN IF ENCOUNTERING WATER OVER ROADWAYS.
LAT...LON 3192 8491 3195 8496 3198 8496 3198 8501
3197 8504 3199 8504 3199 8507 3209 8504
3214 8506 3223 8477 3223 8466 3227 8466
3228 8463 3229 8441 3223 8441 3223 8443
3218 8442 3217 8443 3204 8443 3192 8446
TIME...MOT...LOC 1811Z 331DEG 16KT 3227 8460 3202 8506Special weather statement, Jun 9, 2:26 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
226 PM EDT TUE JUN 9 2015
GAZ038-039-050-051-091915-
TALIAFERRO GA-OGLETHORPE GA-GREENE GA-WILKES GA-
226 PM EDT TUE JUN 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN...40 MPH WINDS...AND
PEA SIZED HAIL IN TALIAFERRO... OGLETHORPE...GREENE AND WILKES
COUNTIES UNTIL 315 PM EDT...
AT 224 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST
OF LINCOLNTON TO NEAR MAXEYS...AND MOVING SOUTHEAST AT 10 MPH.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
TALIAFERRO...OGLETHORPE...GREENE AND WILKES COUNTIES...INCLUDING
AREAS AROUND WASHINGTON...UNION POINT...TIGNALL...WOODVILLE...MAXEYS...
RAYLE...STEPHENS...LYNEVILLE...CELESTE...HOLLIDAY PARK...LUNDBERG...CARTERS
GROVE...NEWTOWN...METASVILLE...AONIA...SANDY CROSS...FLORAL HILL...
ROCKY CREEK FIRE DEPT....DANIEL SPRINGS AND PHILOMATH.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING. MOTORISTS SHOULD REMEMBER
TO TURN AROUND DON'T DROWN IF ENCOUNTERING WATER OVER ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3366 8251 3365 8252 3364 8256 3365 8258
3363 8258 3364 8259 3363 8261 3363 8262
3361 8262 3359 8269 3359 8310 3381 8328
3387 8261 3387 8259 3385 8258 3383 8260
3380 8258 3364 8248
TIME...MOT...LOC 1824Z 309DEG 9KT 3381 8262 3371 8317Special weather statement, Jun 9, 2:33 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
233 PM EDT TUE JUN 9 2015
GAZ067>070-091915-
UPSON GA-PIKE GA-LAMAR GA-MERIWETHER GA-
233 PM EDT TUE JUN 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN UPSON...PIKE...LAMAR AND MERIWETHER COUNTIES UNTIL 315 PM EDT...
AT 233 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GREENVILLE
TO NEAR PINE MOUNTAIN-CALLAWAY GARDENS...AND MOVING EAST AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS UPSON...PIKE...LAMAR AND MERIWETHER COUNTIES THROUGH 315
PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
THOMASTON...BARNESVILLE...ZEBULON...GREENVILLE...MANCHESTER...
WOODBURY...MILNER...WARM SPRINGS...MOLENA...MEANSVILLE...ALDORA...
GAY...THE ROCK...LINCOLN PARK...SUNSET VILLAGE...CREST...HARRIS
CITY...LIFSEY SPRINGS...ATWATER AND LOGTOWN.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3310 8472 3311 8417 3284 8417 3284 8446
3285 8447 3286 8449 3288 8448 3288 8450
3285 8457 3284 8470 3286 8475 3287 8475
3287 8482
TIME...MOT...LOC 1833Z 272DEG 22KT 3303 8469 3285 8478Special weather statement, Jun 9, 2:39 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
239 PM EDT TUE JUN 9 2015
GAZ060-061-073-091930-
BALDWIN GA-PUTNAM GA-HANCOCK GA-
239 PM EDT TUE JUN 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN BALDWIN...PUTNAM AND HANCOCK COUNTIES UNTIL 330 PM EDT...
AT 238 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR EATONTON...MOVING EAST AT 25 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS BALDWIN...PUTNAM AND HANCOCK COUNTIES THROUGH 330 PM
EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MILLEDGEVILLE...EATONTON...SPARTA...MERIWETHER...WARFIELD...
CULVERTON...BEULAH...ROCKVILLE...DEVEREUX...RESSEAUS CROSSROADS...
LINTON...WILLARD...UNDERWOOD...OCONEE SPRINGS PARK...SHOULDERBONE AND
PLANT HARLEE BRANCH.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3320 8286 3313 8290 3311 8295 3311 8297
3308 8301 3308 8305 3306 8305 3316 8343
3318 8343 3318 8350 3333 8349 3336 8293
3321 8282
TIME...MOT...LOC 1838Z 271DEG 22KT 3323 8335Special weather statement, Jun 9, 2:48 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
248 PM EDT TUE JUN 9 2015
GAZ070-071-091915-
LAMAR GA-MONROE GA-
248 PM EDT TUE JUN 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN LAMAR AND MONROE COUNTIES UNTIL 315 PM EDT...
AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MILNER...OR NEAR BARNESVILLE...MOVING EAST
AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS LAMAR AND MONROE COUNTIES THROUGH 315 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BARNESVILLE...FORSYTH...MILNER...ORCHARD HILL...ALDORA...COLLIER...
REDBONE...BLOUNT...CHAPPEL MILL...BRENT...JOHNSTONVILLE...GOGGINS...
HIGH FALLS STATE PARK AND LIBERTY HILL.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3319 8423 3318 8422 3318 8413 3319 8412
3320 8385 3319 8385 3320 8384 3297 8389
3299 8417 3311 8417 3311 8425
TIME...MOT...LOC 1848Z 283DEG 16KT 3313 8414The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 8:00 PM EDT | Special Weather Statement | FFC | Fannin | 30 min |
| Jun 8, 8:09 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Union | 51 min |
| Jun 8, 8:25 PM EDT | Special Weather Statement | FFC | Greene, Morgan | 50 min |
| Jun 8, 8:27 PM EDT | Special Weather Statement | FFC | Pike | 48 min |
| Jun 8, 8:32 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon | 43 min |
| Jun 8, 8:38 PM EDT | Special Weather Statement | FFC | Whitfield | 37 min |
| Jun 8, 8:53 PM EDT | Special Weather Statement | FFC | Bleckley, Twiggs | 52 min |
| Jun 8, 8:57 PM EDT | Special Weather Statement | FFC | Towns, Union, White | 33 min |
| Jun 8, 9:42 PM EDT | Special Weather Statement | FFC | White | 33 min |
| Jun 9, 1:29 AM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 61 min |
| Jun 9, 2:34 AM EDT | Special Weather Statement | FFC | Catoosa, Walker, Whitfield | 41 min |
| Jun 9, 3:04 AM EDT | Special Weather Statement | FFC | White | 26 min |
| Jun 9, 3:18 AM EDT | Special Weather Statement | FFC | Gordon | 42 min |
| Jun 9, 3:42 AM EDT | Special Weather Statement | FFC | Fannin | 48 min |
| Jun 9, 3:53 AM EDT | Special Weather Statement | FFC | Cherokee | 22 min |
| Jun 9, 4:11 AM EDT | Special Weather Statement | FFC | Towns, Union | 34 min |
| Jun 9, 4:12 AM EDT | Special Weather Statement | FFC | Towns, Union, White | 63 min |
| Jun 9, 4:18 AM EDT | Special Weather Statement | FFC | Cherokee, Forsyth | 42 min |
| Jun 9, 4:48 AM EDT | Special Weather Statement | FFC | Dawson, Pickens | 27 min |
| Jun 9, 4:58 AM EDT | Special Weather Statement | FFC | Gwinnett | 47 min |
| Jun 9, 5:17 AM EDT | Special Weather Statement | FFC | Banks, Hall, White | 58 min |
| Jun 9, 5:41 AM EDT | Special Weather Statement | FFC | Dawson | 34 min |
| Jun 9, 6:19 AM EDT | Special Weather Statement | FFC | Fannin | 56 min |
| Jun 9, 6:22 AM EDT | Special Weather Statement | FFC | Hall | 53 min |
| Jun 9, 6:36 AM EDT | Special Weather Statement | FFC | Gilmer | 39 min |
| Jun 9, 6:46 AM EDT | Special Weather Statement | FFC | Jackson | 29 min |
| Jun 9, 6:56 AM EDT | Special Weather Statement | FFC | Murray | 49 min |
| Jun 9, 7:11 AM EDT | Special Weather Statement | FFC | Clarke, Oglethorpe | 64 min |
| Jun 9, 7:26 AM EDT | Special Weather Statement | FFC | Fannin | 34 min |
| Jun 9, 7:32 AM EDT | Special Weather Statement | FFC | Oconee, Walton | 58 min |
| Jun 9, 7:38 AM EDT | Special Weather Statement | FFC | DeKalb | 37 min |
| Jun 9, 7:57 AM EDT | Special Weather Statement | FFC | Fannin, Union | 33 min |
| Jun 9, 9:20 AM EDT | Special Weather Statement | FFC | Gwinnett | 25 min |
| Jun 9, 1:00 PM EDT | Special Weather Statement | FFC | Upson | 30 min |
| Jun 9, 1:08 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee | 52 min |
| Jun 9, 1:30 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 30 min |
| Jun 9, 1:37 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe, Taliaferro, Wilkes | 38 min |
| Jun 9, 1:57 PM EDT | Special Weather Statement | FFC | Harris, Talbot | 48 min |
| Jun 9, 2:14 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 61 min |
| Jun 9, 2:18 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Stewart, Webster | 42 min |
| Jun 9, 2:26 PM EDT | Special Weather Statement | FFC | Wilkes | 49 min |
| Jun 9, 2:33 PM EDT | Special Weather Statement | FFC | Meriwether, Pike, Upson | 42 min |
| Jun 9, 2:39 PM EDT | Special Weather Statement | FFC | Hancock, Putnam | 51 min |
| Jun 9, 2:48 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 27 min |
| Jun 9, 2:52 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Meriwether, Monroe, Pike, Upson | 53 min |
| Jun 9, 3:06 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 39 min |
| Jun 9, 3:11 PM EDT | Special Weather Statement | FFC | Chattahoochee | 34 min |
| Jun 9, 3:13 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 47 min |
| Jun 9, 3:22 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Warren | 23 min |
| Jun 9, 3:39 PM EDT | Special Weather Statement | FFC | Bibb | 36 min |
| Jun 9, 3:43 PM EDT | Special Weather Statement | FFC | Oconee, Oglethorpe | 32 min |
| Jun 9, 3:46 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 31 min |
| Jun 9, 3:52 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Henry, Rockdale | 53 min |
| Jun 9, 3:59 PM EDT | Special Weather Statement | FFC | Baldwin | 31 min |
| Jun 9, 4:01 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee, Oglethorpe | 44 min |
| Jun 9, 4:06 PM EDT | Special Weather Statement | FFC | Coweta | 24 min |
| Jun 9, 4:12 PM EDT | Special Weather Statement | FFC | Crawford | 33 min |
| Jun 9, 4:16 PM EDT | Special Weather Statement | FFC | Muscogee | 29 min |
| Jun 9, 4:20 PM EDT | Special Weather Statement | FFC | Fayette | 25 min |
| Jun 9, 4:31 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 29 min |
| Jun 9, 4:37 PM EDT | Special Weather Statement | FFC | Glascock | 23 min |
| Jun 9, 4:42 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Walton | 48 min |
| Jun 9, 4:45 PM EDT | Special Weather Statement | FFC | Fayette, Henry | 30 min |
| Jun 9, 4:54 PM EDT | Special Weather Statement | FFC | Troup | 36 min |
| Jun 9, 5:16 PM EDT | Special Weather Statement | FFC | Clayton | 29 min |
| Jun 9, 5:18 PM EDT | Special Weather Statement | FFC | Jefferson | 27 min |
| Jun 9, 5:24 PM EDT | Special Weather Statement | FFC | Wheeler | 36 min |
| Jun 9, 5:31 PM EDT | Special Weather Statement | FFC | Greene, Morgan, Taliaferro | 59 min |
| Jun 9, 5:33 PM EDT | Special Weather Statement | FFC | Emanuel | 27 min |
| Jun 9, 5:40 PM EDT | Special Weather Statement | FFC | Jefferson | 35 min |
| Jun 9, 5:48 PM EDT | Special Weather Statement | FFC | Bartow | 27 min |
| Jun 9, 6:05 PM EDT | Special Weather Statement | FFC | Montgomery, Treutlen | 25 min |
| Jun 9, 6:28 PM EDT | Special Weather Statement | FFC | Paulding | 47 min |
| Jun 9, 6:37 PM EDT | Special Weather Statement | FFC | Emanuel | 23 min |
| Jun 9, 6:59 PM EDT | Special Weather Statement | FFC | Haralson | 31 min |
| Jun 9, 7:12 PM EDT | Special Weather Statement | FFC | Haralson | 33 min |
| Jun 9, 7:51 PM EDT | Special Weather Statement | FFC | Carroll | 24 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.